# SDR DL72S010137

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 65,394 hours, 49,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65561011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE INNER CHORD, OUTER CHORD AND THE WEB OF THE C1 DOOR OPENING AFT FRAME REVEALED A 1.25 INCH CRACK IN THE OUTER CHORD BELOW THE NR 6 DOOR STOP, AN EXISTING STEEL SPLICE REPAIR FOR THE INNER CHORD, AND AN EXISTING ALUMINUM WEB    REPAIR.  THE EXISTING REPAIR WERE REMOVED FOR INSPECTION OF UNDERLYING REPAIRS.  AN ALUM DOUBLER WAS REINSTALLED ON THE WEB, ANGLES ON THE INNER CHORD, AND A STEEL ANGLE ON THE OUTER CHORD.  REPAIRS WERE PER ER/A 379752-14AD, REV A.
